# SDR P5CA0300759

- Difficulty date: February 3, 2003
- Submitted: February 14, 2003
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 58,800 hours, 13,199 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON FLOORBEAM STA 1800 LBL/RBL-5/WL 208.  ACCOMPLISHED WORK PER SRM 51-40-03 FIG 3.
